Facebook Pixel

missed ma period after i took the birth control shot.

By July 22, 2009 - 4:05pm
Rate This

on 5/29 dere mite of been a chance some sperm could of gotten on me. but i stil havent had sex. da tip juz went in a lil . but like 5 days later i got my period for about 4 or 5 days. on 6/10 i took da birthcontrol shot . its been over a month 7/22 and i havent gotten ma period . is this possible? . i cant be pregnant rite?. ma period usually is 7 days . n this time only 4 or so . and ive been having very strong pains in ma lower n upper stomach. i have nausea everytime i eat. and its hard to go to da bathroom and do number 2, i go once a week . are this side affects of da shots? or can i be pregant?

Add a Comment1 Comments

HERWriter Guide

Dear lilnessa

It sounds unlikely that you are pregnant but since there is always a slight chance, taking a pregnancy test will ease your mind. Let us know what it says!

July 24, 2009 - 7:39am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.